MAUDE Adverse Event Report: EXTENSION SETS WITH ONE-LINK NEEDLE-FREE IV CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

EXTENSION SETS WITH ONE-LINK NEEDLE-FREE IV CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 7N8370K
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a one link non-dehp y-type microbore catheter extension set fell apart while attached to the patients port-a-cath.This was observed during patient infusion of mgso4 (magnesium sulfate) prior to chemotherapy.The line was clamped, the infusion was stopped, and the extension set was replaced.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
The actual device was not available; however, a photograph of the sample was provided for evaluation.Visual inspection was performed on the photograph which observed that the male luer lock came apart from the tubing (y-junction).The other components were observed to be correctly placed and according to specification.Due to the nature of the returned sample, no additional tests could be performed.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXTENSION SETS WITH ONE-LINK NEEDLE-FREE IV CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
MDR Report Key12282976
Report Number1416980-2021-04813
Device Sequence Number14355438
Product Code FPA
UDI-Device Identifier00085412613505
UDI-Public(01)00085412613505
Combination Product (Y/N)Y
Initial Reporter CountryUK
PMA/510(K) Number
K132734
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/27/2025
Device Catalogue Number7N8370K
Device Lot NumberDR20H26061
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/14/2021
Supplement Date Received by Manufacturer09/09/2021
Initial Report FDA Received Date08/05/2021
Supplement Report FDA Received Date09/13/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MGSO4 (MAGNESIUM SULFATE); PORT-A-CATH; MGSO4 (MAGNESIUM SULFATE); PORT-A-CATH